Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Partial fraction decompositions and expansions of zero


Author: Joseph Lehner
Journal: Trans. Amer. Math. Soc. 87 (1958), 130-143
MSC: Primary 30.00; Secondary 10.00
MathSciNet review: 0105512
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Rademacher, Proc. Nat. Acad. Sci. U.S.A. vol. 23 (1937) pp. 78-84.
  • [2] H. Petersson, Hamburger Abhandlungen, vol. 12 (1938) pp. 415-472.
  • [3] Bieberbach, Lehrbuch der Funktionentheorie, II, Chelsea, 1945.
  • [4] Einar Hille, Functional Analysis and Semi-Groups, American Mathematical Society Colloquium Publications, vol. 31, American Mathematical Society, New York, 1948. MR 0025077 (9,594b)
  • [5] Halmos, Introduction to Hilbert space and the theory of spectral multiplicity, Chelsea, 1951.
  • [6] J.-M. Whittaker, Sur les Séries de Base de Polynomes Quelconques, Gauthier-Villars, Paris, 1949 (French). Avec la collaboration de C. Gattegno. MR 0032769 (11,344a)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.00, 10.00

Retrieve articles in all journals with MSC: 30.00, 10.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1958-0105512-6
PII: S 0002-9947(1958)0105512-6
Article copyright: © Copyright 1958 American Mathematical Society